# SDR AALA202203285418

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737*
- Aircraft serial: 31269
- Aircraft time: 13,418 hours, 5,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L JUMPSEAT FLASHLIGHT INOPERATIVE. REPLACED BATTERY PER AMM 25-64-00. OPERATIONAL CHECK GOOD.
